# SDR KBM2006F00178

- Difficulty date: March 22, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350B2
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Chip Detector
- Condition: Illuminated
- Location: Caution Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHIP LIGHT ILLUMINATED AT 4 ALPHA CAUTION PANEL.  INSPECTED ALL ENGINE CHIP MAGNETIC PLUG AND ELECTRICAL PLUG, FOUND DARK PARTICLES, BURN CARB COLLECTED AT CHIP DECTECTOR CLEANED AND DEGREASED.   PERFORMED GROUND RUN FOR 10 MINUTES, FOUND GOOD, NO LIGHT.
